# SDR SWAA2016020448681

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,193 hours, 51,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT COVER BROKEN.  R&R COVER PER AMM.
